Well doctor me an my boyfriend had a day together and we had sex will i was on my period and i took my birth control after but it was two days after when i took it. and that was jan.18 that we had sex i got off it on the 20th and on the 25th i got started bleeding again but it was light pink and then dark red and then light pink over three days. i really don't want to go to the doctor but my boy friend is pushing me to go. I'm 19 and my parents don't know about me having sex. so if i do go to the doctor for it they will know. but what i want to know what does that mean about the bleeding????
Did you find this post helpful?
|

replied January 30th, 2010
Especially eHealthy
It might mean nothing. Sometimes we have weird periods every once in awhile. It doesn't sound like you are turly bleeding heavily, it sounds like you are spotting. Some women also get what is called break through bleeding when they are on the pill. This means they have bleeding or spotting when it isn't time for their period. If this is bothersome to you, you can change your birth control to a different dose of hormones.

If you are taking your birth control, you aren't ovulating. If you aren't ovulating, you can't get pregnant.

Continue taking your birth control as directed. If your period is late, take a pregnancy test (they are free at Planned Parenthood and your parents won't know! you can also get a pregnancy test at the dollar store).

Going to the doctor right now isn't going to give you any information.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...